| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the when the doctor test to flush, he found that the distal end of the tube began to leak, so he applied for a replacement.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak is unconfirmed as the reported problem could not be reproduced.One 2 fr per-q-cath was returned for evaluation.An initial visual observation showed some use residue on the returned sample.The catheter was flushed with a 12 ml syringe of water and was found to be patent to infusion and aspiration.No leaks were observed when the catheter was flushed or pressurized.A microscopic observation revealed no damage on the returned sample.
Event or Problem Description